# SDR COM31090

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: C822246
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONDITION CONTROL IS INOP.  REPLACED BROKEN CONDITION CONTROL CABLE.
